# SDR CA060731007

- Difficulty date: June 29, 2006
- Submitted: August 2, 2006
- Operation: General aviation
- Make and model: Dhav DHC6300
- Engine: Pwa PT6A27
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Oil System
- Condition: Leaking
- Location: Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, R, J
- Precautionary procedure: E, A

## Discrepancy

(CAN) DURING CLIMB, ENGINE OIL PRESSURE WAS REPORTED TO FLUCTUATE FOLLOWED BY A LOSS IN OIL PRESSURE. THE ENGINE WAS SHUTDOWN IN FLIGHT AND THE AIRCRAFT RETURNED TO POINT OF DEPARTURE.  SUBSEQUENT INSPECTION REVEALED INTERNAL OIL LEAKAGE.  MFG WILL INVESTIGATE THE EVENT AND ADVISE OF ROOT CAUSE ONCE ESTABLISHED. (TC NR 20060731007)
